# SDR DALA2024032103611

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 AD/EM-EO TASK - MODIFICATION CARRIED OUT AT LH WING RIB 6 FWD LUG (CARD: 5753-01164-07A) AND FOUND CORROSION STILL EXIST AFTER HITTING LIMITS. CORRECTIVE ACTION: COMPLIED WITH ERA 616141-14AD PRI REV 0 AND REV 1. ER/A 616141-14AD PRI REV 0 AND REV 1. (0254000)
